Cross Reference Down

Palacios, NT (2020). Benford's Law. History, mathematical justification and applications. Degree in Statistics Final Degree Project, Universidad de Valladolid. Facultad de Ciencias.

This work cites the following items of the Benford Online Bibliography:


Alexander, J (2009). Remarks on the use of Benford's law. Social Science Research Network (November 13, 2009). Available at SSRN: http://ssrn.com/abstract=1505147 or . DOI:10.2139/ssrn.1505147. View Complete Reference Online information Works that this work references Works that reference this work
Allaart, PC (1997). An invariant-sum characterization of Benford's law. Journal of Applied Probability 34(1), pp. 288-291. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, pp. 1-126. DOI:10.1214/11-PS175. View Complete Reference Online information Works that this work references Works that reference this work
Blondeau Da Silva, S (2020). BeyondBenford: Compare the Goodness of Fit of Benford's and Blondeau Da Silva's Digit Distributions to a Given Dataset. R package version 1.4. View Complete Reference Online information Works that this work references Works that reference this work
Cinelli, C (2017). Benford analysis for data validation and Forensic analytics. Online software R package benford.analysis V. 0.1.4.1. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P and Freedman, D (1979). On Rounding Percentages. Journal of the American Statistical Association 74(366), pp. 359-364. ISSN/ISBN:0162-1459. View Complete Reference Online information Works that this work references Works that reference this work
Fewster, RM (2009). A Simple Explanation of Benford's Law. American Statistician 63(1), pp. 26-32. DOI:10.1198/tast.2009.0005. View Complete Reference Online information Works that this work references Works that reference this work
Formann, AK (2010). The Newcomb-Benford Law in Its Relation to Some Common Distributions. PLoS ONE 5(5): e10541. DOI:10.1371/journal.pone.0010541. View Complete Reference Online information Works that this work references Works that reference this work
Hamming, R (1970). On the distribution of numbers. Bell Syst. Tech. J. 49(8), pp. 1609-1625. ISSN/ISBN:0005-8580. DOI:10.1002/j.1538-7305.1970.tb04281.x. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Isea, R (2020). How Valid are the Reported Cases of People Infected with Covid-19 in the World?. International Journal of Coronaviruses 1(2), pp. 53-56. DOI:10.14302/issn.2692-1537.ijcv-20-3376. View Complete Reference Online information Works that this work references Works that reference this work
Jamain, A (2001). Benfordís Law. Master Thesis. Imperial College of London and ENSIMAG. View Complete Reference Online information Works that this work references Works that reference this work
Jang, D, Kang, JU, Kruckman, A, Kudo, J and Miller, SJ (2009). Chains of distributions, hierarchical Bayesian models and Benford's Law. Journal of Algebra, Number Theory: Advances and Applications 1(1), pp. 37-60. View Complete Reference Online information Works that this work references Works that reference this work
Joenssen, DW (2015). BenfordTests: Statistical Tests for Evaluating Conformity to Benford's Law. R package version 1.2.0 . View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Mebane, WR Jr (2008). Election forensics: The second-digit Benfordís law test and recent American presidential elections. In Election Fraud: Detecting and Deterring Electoral Manipulation, edited by R. Alvarez, T. Hall and S. Hyde. Washington, DC: Brookings Press, pp. 162Ė181 . ISSN/ISBN:978-0-8157-0138-5. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons: Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. DOI:10.1002/9781119203094. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), pp. 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), pp. 521-538. ISSN/ISBN:0002-9890. DOI:10.2307/2319349. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1998). On Benford's law to variable base. Statistics & Probability Letters 37(4): 391-397. ISSN/ISBN:0167-7152. DOI:10.1016/S0167-7152(97)00142-9. View Complete Reference Online information Works that this work references Works that reference this work
Varian, HR (1972). Benfordís law. The American Statistician 26(3), 65-66. DOI:10.1080/00031305.1972.10478934. View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2013). Notes on scale-invariance and base-invariance for Benford's Law. arXiv:1307.3620 [math.PR]. View Complete Reference Online information Works that this work references Works that reference this work